CSpace  > 系统科学研究所
koszulalgebrasandfinitegaloiscoverings
ZHAO DeKe; HAN Yang
2009
Source Publicationscienceinchinaseriesamathematics
ISSN1006-9283
Volume52Issue:10Pages:2145
AbstractThe relationships between Koszulity and finite Galois coverings are obtained, which provide a construction of Koszul algebras by finite Galois coverings.
Language英语
Funding Project[National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43121
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
ZHAO DeKe,HAN Yang. koszulalgebrasandfinitegaloiscoverings[J]. scienceinchinaseriesamathematics,2009,52(10):2145.
APA ZHAO DeKe,&HAN Yang.(2009).koszulalgebrasandfinitegaloiscoverings.scienceinchinaseriesamathematics,52(10),2145.
MLA ZHAO DeKe,et al."koszulalgebrasandfinitegaloiscoverings".scienceinchinaseriesamathematics 52.10(2009):2145.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHAO DeKe]'s Articles
[HAN Yang]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHAO DeKe]'s Articles
[HAN Yang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHAO DeKe]'s Articles
[HAN Yang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.